Utility-based resource allocation with bipartite matching in OFDMA-based wireless systems

Zheng, Kan, Li, Wei, Liu, Fei, and Xiang, Wei (2012) Utility-based resource allocation with bipartite matching in OFDMA-based wireless systems. Transactions On Internet And Information Systems, 6 (8). pp. 1913-1925.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/10.3837/tiis.2012.08.0...


In order to efficiently utilize limited radio resources, resource allocation schemes in OFDMA-based wireless networks have gained intensive attention recently. Instead of improving the throughput performance, the utility is adopted as the metric for resource allocation, which provides reasonable methods to build up the relationship between user experience and various quality-of-service (QoS) metrics. After formulating the optimization problem by using a weighted bipartite graph, a modified bipartite matching method is proposed to find a suboptimal solution for the resource allocation problem in OFDMA-based wireless systems with feasible computational complexity. Finally, simulation results are presented to validate the effectiveness of the proposed method.

Item ID: 43319
Item Type: Article (Research - C1)
ISSN: 1976-7277
Keywords: OFDMA, bipartite matching, utility
Funders: National Basic Research Program of China (NBRPC) 973 Program, Program for New Century Excellent Talents in University (NCET)
Projects and Grants: NBRPC grant no. 2012CB316005, NCET-11-0600
Date Deposited: 24 Feb 2016 07:47
FoR Codes: 09 ENGINEERING > 0906 Electrical and Electronic Engineering > 090699 Electrical and Electronic Engineering not elsewhere classified @ 100%
SEO Codes: 89 INFORMATION AND COMMUNICATION SERVICES > 8901 Communication Networks and Services > 890199 Communication Networks and Services not elsewhere classified @ 100%
Downloads: Total: 1
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page